# SDR USAA2013010900020

- Difficulty date: January 8, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 606 hours, 247 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: Emergency Exit
- Part time: 606 hours, 247 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR DOES NOT INCLUDE PRESSURE ON FORWARD FLIGHT ATTENDANT PANEL.  SERVICED 3R DOOR BOTTLE TO FULL.  FURTHER TROUBLESHOOTING RESULTED IN REPLACEMENT OF THE R3 DOOR DIAPHRAGM.
